Homotopie Rationnelle: Modèles de Chen, Quillen, Sullivan

  • Authors
  • Daniel Tanré

Part of the Lecture Notes in Mathematics book series (LNM, volume 1025)

Table of contents

  1. Front Matter
    Pages I-X
  2. Daniel Tanré
    Pages 1-22
  3. Daniel Tanré
    Pages 39-72
  4. Daniel Tanré
    Pages 100-108
  5. Back Matter
    Pages 198-211

About this book

Keywords

Homotopie Rationale Homotopietheorie

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0071482
  • Copyright Information Springer-Verlag Berlin Heidelberg 1983
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-12726-0
  • Online ISBN 978-3-540-38712-1
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book